MathSciNet Relay Station
MathSciNet bibliographic data
MR1179331 49N60 (58E15)
Hamburger, C. Regularity of differential forms minimizing degenerate elliptic functionals. J. Reine Angew. Math. 431 (1992), 7–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement